Alert archive / Mississippi / Frost Advisories in 2018

Frost Advisory 3, NWS Memphis, TN

April 4, 20187 counties in Mississippi; 6 counties in Arkansas; Shelby County, Tennessee

NWS Memphis, TN issued this frost advisory at Apr 4, 2018, 5:23 PM CDT for 7 counties in Mississippi; 6 counties in Arkansas; Shelby County, Tennessee. It took effect at Apr 5, 2018, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2018, 5:23 PM CDT (22:23 UTC)
In effect from
Apr 5, 2018, 1:00 AM CDT
Expired
Apr 5, 2018, 8:22 AM CDT
In force
7 hr
Issued by
NWS Memphis, TN

Counties Crittenden County, AR, Cross County, AR, Lee County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Coahoma County, MS, DeSoto County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Shelby County, TN

The radar

The Memphis radar (KNQA), 81 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 10.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2018-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2018-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -385 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2067 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-385 m²/s²
0-3 km storm-relative helicity
-482 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

198 
WWUS74 KMEG 042223
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
523 PM CDT Wed Apr 4 2018

...Frost and Freezing Temperatures Expected for Much of the
Mid-South Tonight...

.Canadian high pressure will settle into the region tonight.
Clear skies and light winds will allow temperatures to fall well
into the 30s after midnight. Near freezing or just below freezing
temperatures are expected for a period of two hours or more.

ARZ008-009-017-018-026-028-MOZ113-115-MSZ002>006-009-013>017-
021>024-TNZ001>004-019>022-048>055-089>092-051000-
/O.CON.KMEG.FZ.W.0004.180405T0600Z-180405T1400Z/
Randolph-Clay-Lawrence-Greene-Craighead-Mississippi-Dunklin-
Pemiscot-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-
Lafayette-Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-
Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-
Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester-
Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Blytheville, Kennett, 
Caruthersville, Holly Springs, Ashland, Ripley MS, Corinth, Iuka,
Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona,
Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris,
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, 
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
523 PM CDT Wed Apr 4 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

* TEMPERATURE...29 to 32 degrees.

* TIMING...from 1 AM to 9 AM CDT.

* IMPACTS...Expect the cold conditions to possibly damage or kill
  sensitive vegetation if precautions are not taken.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ARZ027-035-036-048-049-058-MSZ001-007-008-010>012-020-TNZ088-
051000-
/O.NEW.KMEG.FR.Y.0003.180405T0600Z-180405T1400Z/
Poinsett-Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto-
Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Shelby-
Including the cities of Harrisburg, Wynne, West Memphis, 
Forrest City, Marianna, Helena, West Helena, Southaven, 
Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, 
Charleston, Bartlett, Germantown, Collierville, Memphis, 
and Millington
523 PM CDT Wed Apr 4 2018

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

The National Weather Service in Memphis has issued a Frost
Advisory, which is in effect from 1 AM to 9 AM CDT Thursday. 

* TEMPERATURE/FROST COVERAGE...33 to 36 degrees.

* TIMING...from 1 AM to 9 AM CDT.

* IMPACTS...Expect the cold conditions to possibly damage  
  sensitive vegetation if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
2 follow-up statements
039 
WWUS74 KMEG 050728
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
228 AM CDT Thu Apr 5 2018

...Frost and Freezing Temperatures Expected for the Mid-South 
through 9 am this morning...

.Canadian high pressure has settled into the region. Clear skies 
and light winds will allow temperatures to remain steady in the low
and mid 30s early this morning...with widespread frost.

ARZ008-009-017-018-026-028-MOZ113-115-MSZ002>006-009-013>017-
021>024-TNZ001>004-019>022-048>055-089>092-051400-
/O.CON.KMEG.FZ.W.0004.000000T0000Z-180405T1400Z/
Randolph-Clay-Lawrence-Greene-Craighead-Mississippi-Dunklin-
Pemiscot-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-
Lafayette-Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-
Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-
Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester-
Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Blytheville, Kennett, 
Caruthersville, Holly Springs, Ashland, Ripley MS, Corinth, Iuka,
Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona,
Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris,
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, 
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
228 AM CDT Thu Apr 5 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...30 to 32 degrees.

* TIMING...current to 9 AM CDT.

* IMPACTS...Expect the cold conditions to possibly damage or 
  kill sensitive vegetation if precautions are not taken. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ARZ027-035-036-048-049-058-MSZ001-007-008-010>012-020-TNZ088-
051400-
/O.CON.KMEG.FR.Y.0003.000000T0000Z-180405T1400Z/
Poinsett-Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto-
Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Shelby-
Including the cities of Harrisburg, Wynne, West Memphis, 
Forrest City, Marianna, Helena, West Helena, Southaven, 
Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, 
Charleston, Bartlett, Germantown, Collierville, Memphis, 
and Millington
228 AM CDT Thu Apr 5 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...33 to 36 degrees.

* TIMING...current to 9 AM CDT.

* IMPACTS...Expect the cold conditions to possibly damage 
  sensitive vegetation if precautions are not taken. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

JAB
723 
WWUS74 KMEG 051322
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
822 AM CDT Thu Apr 5 2018

...FREEZE THREAT HAS ENDED ACROSS THE MID-SOUTH...

ARZ008-009-017-018-026-028-MOZ113-115-MSZ002>006-009-013>017-
021>024-TNZ001>004-019>022-048>055-089>092-051430-
/O.CAN.KMEG.FZ.W.0004.000000T0000Z-180405T1400Z/
Randolph-Clay-Lawrence-Greene-Craighead-Mississippi-Dunklin-
Pemiscot-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-
Lafayette-Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-
Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-
Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester-
Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Blytheville, Kennett, 
Caruthersville, Holly Springs, Ashland, Ripley MS, Corinth, Iuka,
Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona,
Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris,
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, 
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
822 AM CDT Thu Apr 5 2018

...FREEZE WARNING IS CANCELLED...

The National Weather Service in Memphis has cancelled the Freeze
Warning. 

Temperatures have warmed into the upper 30s to lower 40s so the
threat of a freeze has ended.

$$

ARZ027-035-036-048-049-058-MSZ001-007-008-010>012-020-TNZ088-
051430-
/O.CAN.KMEG.FR.Y.0003.000000T0000Z-180405T1400Z/
Poinsett-Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto-
Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Shelby-
Including the cities of Harrisburg, Wynne, West Memphis, 
Forrest City, Marianna, Helena, West Helena, Southaven, 
Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, 
Charleston, Bartlett, Germantown, Collierville, Memphis, 
and Millington
822 AM CDT Thu Apr 5 2018

...FROST ADVISORY IS CANCELLED...

The National Weather Service in Memphis has cancelled the Frost
Advisory. 

Temperatures have warmed into the upper 30s to lower 40s so the
threat of a freeze has ended.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Apr 4, 3:44 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 4, 3:44 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
344 PM CDT Wed Apr 4 2018

.DISCUSSION...
Following Tuesday evening's cold frontal passage, freezing
temperatures remain the primary forecast concern for tonight.

20Z (3pm CDT) surface analysis showed a 1029mb pressure ridge
over central MO. This feature will move across KY through the
early overnight and to northeast TN/southeast KY by sunrise. With
dewpoints in the 20s and weak pressure gradient, conditions will
be favorable for strong radiational cooling. Areas to the west and
southwest of Memphis may see weak boundary layer mixing return
prior to sunrise, reducing chances of subfreezing temps. Based on
latest guidance, the Freeze Warning was expanded slightly to
include additional TN counties north of Memphis and the Jonesboro,
AR area.

Despite a modest return to southerly flow and filtered sunshine,
temps will prevail 5 to 10 degrees below normal Thursday.

Warm advection will increase Thursday evening, in advance of the
next approaching wave. This system will bring a return of rain
chances by Friday afternoon, with moderate rain and likely some
scattered thunderstorms focused near an associated cold front
along the I-40 corridor. Midsouth rain chances should peak Friday
evening. By midnight, the cold front will have pushed south and
extend from central MS northeastward into northwest AL. Post
frontal airmass will be cold and dry, leading to wintry precip
concerns as the precip trails off late Friday night. NAM model
depicted only light precip (less than .05 inch) in the three hour
period where freezing temps prevailed over far northwest TN and
the MO bootheel. The GFS was dry overnight, save for a few rain
showers near the Natchez Trace in northeast MS. In summary, the
concern for accumulating wintry precip (sleet, freezing drizzle)
Friday night is low. If such precip does occur near the KY/TN
border, timing would favor the early overnight, rather than near
sunrise Saturday.

The cold and dry Arctic air will prevail areawide Saturday, with
the surface pressure ridge centered over MO at midafternoon. This
pressure ridge will lift into the Ohio River valley by sunrise
Sunday. Light easterly winds will prevail over the Midsouth at
this time, except the likely exception of the TN River valley.

Following a quick warm-up Sunday afternoon, the next rain event
arrives Sunday night. Clouds and warm advection should keep Monday
morning's temps well above freezing.

PWB

&&

.AVIATION...
18Z TAF cycle

VFR conditions will continue for the entire forecast period. Winds
will be mainly from the north at around 10 knots this afternoon
before becoming light and variable tonight. Winds will be mainly
from the south at 5 to 10 knots by late Thursday morning.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Freeze Warning from 1 AM to 9 AM CDT Thursday for Clay-Craighead-
     Greene-Lawrence-Mississippi-Randolph.

MO...Freeze Warning from 1 AM to 9 AM CDT Thursday for Dunklin-
     Pemiscot.

MS...Freeze Warning from 1 AM to 9 AM CDT Thursday for Alcorn-Benton
     MS-Calhoun-Chickasaw-Itawamba-Lafayette-Lee MS-Marshall-
     Monroe-Pontotoc-Prentiss-Tippah-Tishomingo-Union-Yalobusha.

TN...Freeze Warning from 1 AM to 9 AM CDT Thursday for Benton TN-
     Carroll-Chester-Crockett-Decatur-Dyer-Fayette-Gibson-
     Hardeman-Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-
     Madison-McNairy-Obion-Tipton-Weakley.

&&
Hazardous weather outlook, Apr 4, 2:39 PM CDT, 2 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
239 PM CDT Wed Apr 4 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-052145-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
239 PM CDT Wed Apr 4 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Tonight

Freezing temperatures are likely late tonight over northeast
Arkansas, the Missouri Bootheel, west Tennessee outside of
Memphis, and over northeast Mississippi.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Freezing temperatures will be possible from northeast Arkansas,
through the Missouri bootheel into northwest Tennessee toward
sunrise Saturday. These freezing temperatures may be accompanied
by light mixed wintry precipitation. No accumulations are
expected.

Freezing temperatures will likely occur over most of the Midsouth
early Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

PWB

In the hours before

Local storm report, Apr 4, 11:52 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1152 AM CDT WED APR 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     BOONEVILLE              34.66N 88.57W
04/03/2018                   PRENTISS           MS   BROADCAST MEDIA

            RV TRAILER OVERTURNED

&&

JAB
Local storm report, Apr 4, 11:53 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 AM CDT WED APR 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     WHEELER                 34.58N 88.60W
04/03/2018                   PRENTISS           MS   BROADCAST MEDIA

            DAMAGE TO ABOVE GROUND POOL AND TRAMPOLINE.

&&

JAB
Local storm report, Apr 4, 11:54 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1154 AM CDT WED APR 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             STRAWBERRY              35.97N 91.32W
04/03/2018  M1.00 INCH       LAWRENCE           AR   PUBLIC

0520 PM     HAIL             LIGHT                   36.07N 90.75W
04/03/2018  M1.00 INCH       GREENE             AR   PUBLIC

0540 PM     HAIL             PARAGOULD               36.06N 90.51W
04/03/2018  M1.25 INCH       GREENE             AR   PUBLIC

0540 PM     HAIL             PARAGOULD               36.06N 90.51W
04/03/2018  M1.50 INCH       GREENE             AR   AMATEUR RADIO

0540 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
04/03/2018                   GREENE             AR   TRAINED SPOTTER

            POWER POLES LEANING ON HIGHWAY 69.

0555 PM     HAIL             JONESBORO               35.82N 90.69W
04/03/2018  M1.00 INCH       CRAIGHEAD          AR   EMERGENCY MNGR

            HAIL FALLING ON THE SOUTHWEST SIDE OF TOWN.

0605 PM     HAIL             7 S JONESBORO           35.72N 90.69W
04/03/2018  M0.88 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

0605 PM     Tornado          3 SSE Arbyrd            36.01N 90.21W
04/03/2018                   Dunklin            MO   Social Media

            Video of a tornado near the missouri-arkansas state line
            between Arbyrd and Leachville. Tornado may have begun in
            Arkansas.

0605 PM     FUNNEL CLOUD     3 W HORNERSVILLE        36.04N 90.17W
04/03/2018                   DUNKLIN            MO   TRAINED SPOTTER

0610 PM     TSTM WND DMG     BAY                     35.74N 90.56W
04/03/2018                   CRAIGHEAD          AR   PUBLIC

            CARPORT DAMAGE.

0610 PM     Tstm Wnd Dmg     3 WSW Hornersville      36.02N 90.16W
04/03/2018                   Dunklin            MO   Social Media

            utility pole snapped along highway K near hornersville.
            possible tornado.

0615 PM     HAIL             TRUMANN                 35.67N 90.52W
04/03/2018  M1.00 INCH       POINSETT           AR   TRAINED SPOTTER

            WINDS ESTIMATED AT 40 TO 45MPH WITH HIGHER GUSTS.

0615 PM     HAIL             TRUMANN                 35.67N 90.52W
04/03/2018  M1.75 INCH       POINSETT           AR   LAW ENFORCEMENT

            HAIL RANGED FROM PEA TO GOLFBALL SIZE ACROSS TOWN.

0615 PM     HAIL             HORNERSVILLE            36.04N 90.11W
04/03/2018  M0.88 INCH       DUNKLIN            MO   TRAINED SPOTTER

0620 PM     HAIL             CLARKTON                36.45N 89.97W
04/03/2018  M0.75 INCH       DUNKLIN            MO   EMERGENCY MNGR

            PEA TO PENNY SIZE

0630 PM     TSTM WND DMG     1 WSW HORNERSVILLE      36.03N 90.13W
04/03/2018                   DUNKLIN            MO   LAW ENFORCEMENT

            THREE FARM SHEDS DAMAGED ON DUNKLIN COUNTY ROAD 657 JUST
            WEST OF TOWN. POSSIBLE TORNADO.

0635 PM     TSTM WND DMG     4 N BLYTHEVILLE         35.99N 89.92W
04/03/2018                   MISSISSIPPI        AR   EMERGENCY MNGR

            POWER LINES DOWN ALONG HIGHWAY 61 NEAR THE STATE LINE.

0636 PM     HAIL             SENATOBIA               34.62N 89.97W
04/03/2018  E1.00 INCH       TATE               MS   TRAINED SPOTTER

            HAIL RANGED FROM PEAS TO QUARTERS.

0638 PM     HAIL             MARIANNA                34.77N 90.77W
04/03/2018  M0.88 INCH       LEE                AR   PUBLIC

0645 PM     TSTM WND DMG     2 S BLYTHEVILLE         35.91N 89.92W
04/03/2018                   MISSISSIPPI        AR   EMERGENCY MNGR

            TREE DOWN ACROSS COUNTY ROAD 679 JUST SOUTH OF TOWN.

0725 PM     Hail             4 W Halls               35.87N 89.47W
04/03/2018  E1.00 inch       Lauderdale         TN   Public

            quarter size hail reported in nankipoo community.

0745 PM     Tstm Wnd Dmg     4 SW Gleason            36.17N 88.66W
04/03/2018                   Weakley            TN   Trained Spotter

            Power lines and several trees down near the intersection
            of 190 and 124. A few utility poles were also reported
            down in and just east of Gleason.

0810 PM     Hail             Medon                   35.46N 88.87W
04/03/2018  E0.88 inch       Madison            TN   Broadcast Media

0820 PM     Tstm Wnd Dmg     New Albany              34.49N 89.02W
04/03/2018                   Union              MS   Emergency Mngr

            Damage reported to several businesses, signs, and roofs
            in New Albany.

0824 PM     Hail             2 S Lexington           35.62N 88.39W
04/03/2018  E0.88 inch       Henderson          TN   Public

0825 PM     Tstm Wnd Dmg     4 N New Harmony         34.46N 88.93W
04/03/2018                   Union              MS   Law Enforcement

            Tree down across highway 348 just east of 121.  relayed
            through broadcast media

0835 PM     Tstm Wnd Dmg     Pontotoc                34.25N 89.01W
04/03/2018                   Pontotoc           MS   Emergency Mngr

            porch lifted off home

0840 PM     Tstm Wnd Dmg     Randolph                34.18N 89.17W
04/03/2018                   Pontotoc           MS   Broadcast Media

            report of trees down.

0840 PM     TSTM WND DMG     WHEELER                 34.58N 88.60W
04/03/2018                   PRENTISS           MS   BROADCAST MEDIA

            DAMAGE TO ABOVE GROUND POOL AND TRAMPOLINE.

0840 PM     Tstm Wnd Dmg     5 WNW Baldwyn           34.53N 88.72W
04/03/2018                   Prentiss           MS   Law Enforcement

            Tree down across county road 6831

0845 PM     Tstm Wnd Dmg     Booneville              34.66N 88.57W
04/03/2018                   Prentiss           MS   Law Enforcement

            trees and power lines down on county road 5031 in
            Booneville.

0845 PM     TSTM WND DMG     BOONEVILLE              34.66N 88.57W
04/03/2018                   PRENTISS           MS   BROADCAST MEDIA

            RV TRAILER OVERTURNED

0855 PM     Tstm Wnd Dmg     Mantachie               34.32N 88.49W
04/03/2018                   Itawamba           MS   Broadcast Media

            large tree down near highway 371

0905 PM     Tstm Wnd Dmg     3 S Iuka                34.76N 88.20W
04/03/2018                   Tishomingo         MS   Social Media

            Numerous trees down along highway 25 south of Iuka

0905 PM     Tstm Wnd Dmg     Nettleton               34.09N 88.62W
04/03/2018                   Lee                MS   Broadcast Media

            several trees and power lines down.

0910 PM     Tstm Wnd Dmg     Fulton                  34.26N 88.40W
04/03/2018                   Itawamba           MS   Broadcast Media

            trees down near post office

0915 PM     Tstm Wnd Dmg     3 NW Amory              34.02N 88.52W
04/03/2018                   Monroe             MS   Social Media

            large tree down on guyton road in bigbee

0920 PM     Tstm Wnd Dmg     1 N Smithville          34.08N 88.40W
04/03/2018                   Monroe             MS   Co-Op Observer

            tree down along highway 25

0930 PM     Tstm Wnd Dmg     Aberdeen                33.83N 88.55W
04/03/2018                   Monroe             MS   Broadcast Media

            tree blocking road in aberdeen

&&

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:06 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica39 min
Apr 3, 7:31 PM CDTSpecial Weather StatementMEGMarshall29 min
Apr 3, 8:05 PM CDTSpecial Weather StatementMEGPontotoc, Union25 min
Apr 3, 8:16 PM CDTSevere Thunderstorm WarningMEGItawamba, Lafayette, Lee, Pontotoc, Union44 min
Apr 3, 8:21 PM CDTSpecial Weather StatementMEGCalhoun, Chickasaw24 min
Apr 3, 8:26 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe, Pontotoc, Prentiss, Tippah and 2 more49 min
Apr 3, 8:50 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc40 min
Apr 3, 8:54 PM CDTSpecial Weather StatementMEGTishomingo51 min
Apr 3, 9:29 PM CDTSevere Thunderstorm WarningMEGMonroe31 min
Apr 4, 3:44 AM CDTFreeze WarningMEGAlcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 9 more29 hr
Apr 3, 7:30 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Madison10 min
Apr 3, 8:37 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Henderson23 min

Nearby

Frost Advisories in Mississippi, 2018Frost Advisories in Arkansas, 2018Frost Advisories in Tennessee, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.